Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 129, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2019, 6:27 PM MDT for Baca County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2019, 6:27 PM MDT (00:27 UTC)
- Expired
- Jul 1, 2019, 7:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 199 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
018
WUUS55 KPUB 020027
SVRPUB
COC009-020115-
/O.NEW.KPUB.SV.W.0129.190702T0027Z-190702T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
627 PM MDT Mon Jul 1 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Baca County in southeastern Colorado...
* Until 715 PM MDT.
* At 627 PM MDT, a severe thunderstorm was located near Vilas, or 11
miles southeast of Springfield, moving north at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3715 10239 3720 10263 3756 10256 3749 10225
TIME...MOT...LOC 0027Z 194DEG 15KT 3729 10248
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
998
WWUS55 KPUB 020042
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
642 PM MDT Mon Jul 1 2019
COC009-020115-
/O.CON.KPUB.SV.W.0129.000000T0000Z-190702T0115Z/
Baca CO-
642 PM MDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL BACA COUNTY...
At 642 PM MDT, a severe thunderstorm was located near Vilas, or 12
miles southeast of Springfield, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3721 10237 3731 10260 3756 10256 3749 10225
TIME...MOT...LOC 0042Z 228DEG 16KT 3733 10241
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$392
WWUS55 KPUB 020059
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
659 PM MDT Mon Jul 1 2019
COC009-020115-
/O.CON.KPUB.SV.W.0129.000000T0000Z-190702T0115Z/
Baca CO-
659 PM MDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL BACA COUNTY...
At 658 PM MDT, a severe thunderstorm was located near Walsh, or 15
miles east of Springfield, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is also possible
Locations impacted include...
Walsh and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Very heavy rainfall is also occurring with this storm, and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3721 10237 3731 10260 3756 10256 3749 10225
TIME...MOT...LOC 0058Z 245DEG 15KT 3735 10235
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$537
WWUS55 KPUB 020113
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
713 PM MDT Mon Jul 1 2019
COC009-020123-
/O.EXP.KPUB.SV.W.0129.000000T0000Z-190702T0115Z/
Baca CO-
713 PM MDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY WILL
EXPIRE AT 715 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3721 10237 3731 10260 3756 10256 3749 10225
TIME...MOT...LOC 0113Z 194DEG 15KT 3741 10233
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:10 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 1, 3:10 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT Mon Jul 1 2019 .SHORT TERM...(This evening through Tuesday) Issued at 242 PM MDT Mon Jul 1 2019 Scattered to numerous showers/thunderstorms spreading from the mountains to lower elevations at mid-afternoon, with best coverage of storms so far along and east of the srn Sangres. Weak cold frontal boundary on the plains, roughly along a Trinidad to Eads line, also expected to aid convective development late this afternoon into the evening. Low shear/high CAPE environment continues in place, leading to mainly slow moving, potentially heavy rainfall producing storms, though a brief pulse severe storm may be possible until mid-evening, especially along and north of the Arkansas River where greatest instability is located. Most CAMs keep substantial coverage of storms going through the evening across the plains, with loosely organized line near the KS border 01z-02z. Activity diminishes again after sunset, though a few showers/weak thunderstorms may linger past midnight over the far eastern plains. Low level environment changes little on Tue, with weak shear(20 kts) but high CAPE(1k-2k J/KG) continuing. Should see mountains light up with afternoon storms once again, with areas of heavy rainfall the greatest threat. Some question as to convective chances on the plains, as weak mid-level circulation near the KS border could suppress storms somewhat away from the mountains while enhancing activity farther east in KS. Broad brush of likely pops in the mountains and chances at lower elevations looks fine for now. Should see another day of relatively cooler max temps given clouds/moisture/precip across the region. .LONG TERM...(Tuesday night through Monday) Issued at 242 PM MDT Mon Jul 1 2019 Models and ensembles continue to be in good agreement through the extended period with very few changes to the extended forecast. Tuesday night...showers and thunderstorms will be ongoing across much of the region Tuesday evening, as high pressure begins to build across the region. Models have backed off on areal coverage through the evening, with more scattered activity spreading east across the Plains. They do agree that as the evening progresses, shower and thunderstorm activity will wane through the midnight hour and dry conditions prevailing into Wednesday morning. Wednesday through Friday...high pressure will build across Colorado through the later half of the week with generally dry conditions prevailing. A few showers and thunderstorms, generally over the mountains, Palmer Divide and Raton Ridge are expected Wednesday afternoon and evening, before dissipating overnight. For Thursday, models have really dried out. Isolated mountain convection will be possible, but coverage looks minimal at this time. In addition, very dry air, with humidity values in the 10 to 15 percent range are expected. Winds will generally be light, except for the San Luis Valley, where a few gusts may approach critical fire weather criteria. This will need to be monitored as it could impact 4th of July holiday activities. Extreme caution is advised, especially over the San Luis Valley on Thursday due to the near critical fire weather conditions. Friday will be a transition day. The high pressure aloft will shift east with a more monsoon type plume folding across Colorado. There should be a slight uptick in showers and thunderstorms Friday afternoon and evening across much of the region, especially the mountains. Temperatures will warm during this period with 90s expected across the region. Saturday into Monday...monsoon energy out of the Desert Southwest is forecast to move across the area this weekend into early next week. In addition, a cold front is forecast to drop south across the Plains by Saturday morning with more moisture and upslope flow expected across the region. This will lead to increased chances for showers and thunderstorms from Saturday afternoon into Monday. Much will depend on individual waves moving northward out of the Desert Southwest and across Colorado. Periods of locally heavy rainfall may be possible and flash flooding on area burn scars may be of concern. This will need to be monitored. Cooler temperatures are expected over the weekend into early next week with generally 80s forecast across the Plains. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 242 PM MDT Mon Jul 1 2019 Prevailing VFR conditions at the taf sites tonight and Tuesday, with vcts until 02z at all terminals. Best chance for storms will be at KPUB and KALS, as outflow has pushed through KCOS as of 21z, with only a few showers behind the boundary. Activity ends late this evening, with clearing skies after 06z. Pattern repeats on Tuesday, with storms forming over the mountains at midday, then drifting across lower elevations and TAF sites toward mid-afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 1, 11:39 AM MDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Mon Jul 1 2019 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Mon Jul 1 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous slow moving thunderstorms will develop over the mountains this afternoon. If one of those thunderstorms develops over any area burn scars, flash flooding will be possible. As thunderstorms move onto the plains late this afternoon and evening, a few severe storms may be possible, especially near the Kansas border. The main risks with these storms will be hail around one inch in diameter and wind gusts up to 60 mph. All storms today will have the potential to produce frequent lightning, gusty winds to 40 mph, hail up to half inch in diameter and a brief period of very heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible on Tuesday with locally heavy rainfall, small hail and wind gusts up to 50 mph possible. Localized flash flooding will be possible, particularly if an isolated stronger storm impacts more recent burn scars. Thunderstorm chances will decrease for Wednesday through Friday as drier air moves into the region. Thunderstorms will be more isolated in coverage with the potential for gusty winds up to 50 mph and brief moderate rainfall. Thunderstorms will increase in coverage again for next weekend with the potential for producing localized heavy rainfall. Rivers and streams will continue to run high over the next several days due to run off from snow melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the mountains and the Plains this afternoon and evening. 10/SKELLY
In the hours before
Special weather statement, Jul 1, 5:27 PM MDT, 1 hour before
Special Weather Statement National Weather Service Pueblo CO 527 PM MDT Mon Jul 1 2019 COZ089-093-095-020030- Crowley County CO-Western Kiowa County CO- La Junta Vicinity/Otero County CO- 527 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTERO...SOUTHWESTERN KIOWA AND SOUTHEASTERN CROWLEY COUNTIES UNTIL 630 PM MDT... At 526 PM MDT, Doppler radar was tracking a developing strong thunderstorm near Manzanola, or 17 miles west of La Junta, moving northeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Rocky Ford, Swink, Manzanola, Sugar City and Cheraw. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3789 10392 3804 10400 3841 10341 3809 10340 TIME...MOT...LOC 2326Z 236DEG 25KT 3802 10385
Local storm report, Jul 1, 5:40 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FLASH FLOOD 2 SSE PUEBLO 38.27N 104.61W
07/01/2019 PUEBLO CO NWS EMPLOYEE
ABOUT 2 FEET OF WATER AT THE INTERSECTION OF
CITY CENTER DRIVE AND SANTA FE AVE.
&&Special weather statement, Jul 1, 5:42 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT Mon Jul 1 2019
COZ096-020000-
Eastern Kiowa County CO-
542 PM MDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIOWA COUNTY UNTIL
600 PM MDT...
At 542 PM MDT, Doppler radar was tracking a strong thunderstorm near
Towner, or 16 miles west of Tribune, moving northeast at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3833 10205 3845 10215 3855 10205 3848 10204
3833 10204
TIME...MOT...LOC 2342Z 233DEG 8KT 3842 10205
29Special weather statement, Jul 1, 5:59 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Pueblo CO 559 PM MDT Mon Jul 1 2019 COZ093-020030- La Junta Vicinity/Otero County CO- 559 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 630 PM MDT... At 559 PM MDT, Doppler radar was tracking a strong thunderstorm near Timpas, or 11 miles southwest of La Junta, moving southeast at 5 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Timpas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3791 10383 3800 10366 3787 10351 3776 10377 TIME...MOT...LOC 2359Z 328DEG 6KT 3789 10371 29
Special weather statement, Jul 1, 6:12 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
612 PM MDT Mon Jul 1 2019
COZ099-020115-
Springfield Vicinity/Baca County CO-
612 PM MDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 715 PM
MDT...
At 610 PM MDT, Doppler radar was tracking developing strong
thunderstorms 4 miles to the southeast of Two Buttes and near
Campos, or 19 miles south of Springfield, moving north at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Springfield, Walsh, Vilas, Campo, Two Buttes and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3699 10240 3700 10298 3756 10248 3764 10230
3764 10204 3743 10204
TIME...MOT...LOC 0010Z 202DEG 10KT 3713 10254Local storm report, Jul 1, 6:26 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 9 S SPRINGFIELD 37.28N 102.62W
07/01/2019 M61 MPH BACA CO ASOS
ASOS STATION KSPD 8 S SPRINGFIELD.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 63 min |
| Jul 1, 6:42 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jul 1, 6:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Jul 1, 6:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 1, 7:00 PM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 3 hr |
| Jul 1, 7:03 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jul 1, 7:38 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 1, 10:52 PM MDT | Special Weather Statement | PUB | Kiowa | 68 min |
| Jul 2, 10:19 AM MDT | River Flood Warning | PUB | Pueblo | 21 days |
| Jul 2, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 2, 2:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 2, 2:23 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:39 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 2, 2:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jul 2, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 2, 2:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 2, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 2, 3:23 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 2, 3:30 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 2, 3:32 PM MDT | Flash Flood Warning | PUB | Custer | 106 min |
| Jul 2, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 2, 3:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 2, 4:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 2, 4:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 2, 4:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 2, 4:50 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 2, 5:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 2, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 2, 5:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 2, 5:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 2, 5:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.